MAUDE Adverse Event Report: KURIN, INC. KURIN PIV (PERIPHERAL INTRAVENOUS) CONNECTION, W/ BIOMERIEUX SHIELD; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION

KURIN, INC. KURIN PIV (PERIPHERAL INTRAVENOUS) CONNECTION, W/ BIOMERIEUX SHIELD; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Model Number M-PIV12/MJ-PIV12
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
The rn went to draw blood cultures on this patient.She got blood return in the kurin device, but no blood would flow through the filter, even when the bottle was attached to the vacutainer.

Brand Name
KURIN PIV (PERIPHERAL INTRAVENOUS) CONNECTION, W/ BIOMERIEUX SHIELD
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Manufacturer (Section D)
KURIN, INC.
10840 thornmint road
suite 111
san diego CA 92127
MDR Report Key20245720
Report Number20245720
Device Sequence Number7291599
Product Code JKA
UDI-Device Identifier00857606008097
UDI-Public(01)00857606008097
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/29/2024
Report Date (Section F) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberM-PIV12/MJ-PIV12
Device Lot Number622534493
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer09/18/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/18/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age68 YR
Patient SexMale
Patient Weight21 KG
Date Report Sent to FDA06/05/2024